Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I have itchy pink spots on body. Is it allergy from antihistamine ?

I have been getting random pinkish area/spot on the body. it gives me intense itchy feeling for 5-10 mins on the pinkish area. after 5-10 mins pinkish spot and itch goes away. it comes and goes on random time. i took antihistamine couple of time which really helped for 4-5 days. i don t think i have allergy . I had really dry skin for a while and i have been putting moisture cream to take care of it. it just started to recover. could this be related to that?
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It is possible that you might have allergy to soap,powder which you might have changed.
It may be due to new clothes you started wearing.
Take anti histamine as and when require,apply moisturizing cream.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
what u have is URTICARIA -a type of skin allergy
u have very low grade allergy as antihistaminic work up to 4-5 days
u need to consult dermatologist
allergy sensitivity test and thyroid test will find out the cause
but u need to take tab antihistaminic for long time
drink more water
avoid smoking ,alcohol ,stress ,sunlight ,spicy food
wear loose and cotton wear
dry skin increase ur problem ,apply good moisturizer twice a daily
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor